U.S. doctors online nowAsk doctors free
A member asked:

Why is my vagina bleeding? just got off depo-provera ran out and period came on in been bleeding very heavy then ever?

1 doctor answer2 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
It may be from depo: It may be related to Depo-Provera shots and can happen when you get off it.You should consult your gynecologist for it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.